# SDR 8G9R20230406001

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: General aviation
- Filed by: Bridger Aviation Repair LLC, repair station 8G9R705D
- Aircraft: N422BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1102
- Aircraft time: 4,400 hours, 2,744 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stop
- Part number: 2154000418
- Condition: Missing
- Location: Zone 200
- Component: Seat Track
- Component part number: 2154000412
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CO-PILOT FWD SEAT STOP ON OUTBOARD SEAT TRACK NOT INSTALLED.
